# SDR HALA0100222

- Difficulty date: September 2, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  NOSE GAR UNSAFE LIGHT ILLUMINATED, NOSE GEAR GREEN LIGHT ILLUMINATED RECYCLED GEAR WITH NO CHANGE.  RETURNED TO OGG-LANDING NORMAL.  FOUND NOSE STRUT UNDER SERVICED.  SERVICED PER MM 32-21-2 METHOD 'B'.  REPLACED SHRADER VALVE AND PACKING, GEAR SWING, OPS CHECK, LEAK CHECK GOOD.  AIRCRAFT FERRIED TO HNL.  (M)
